# SDR HEEA080109

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Quill
- Part number: 212040365025
- Part serial: PHI10
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

QUILL ASSY LEAKING. WORN SPACER P/N 212-040-156-001. REPLACED SPACER.
